Rational actions associated to the adjoint representation
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 20 (1987) no. 2, pp. 215-226.
@article{ASENS_1987_4_20_2_215_0,
     author = {Friedlander, Eric M. and Parshall, Brian J.},
     title = {Rational actions associated to the adjoint representation},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {215--226},
     publisher = {Elsevier},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1987},
     doi = {10.24033/asens.1529},
     mrnumber = {88k:14026},
     zbl = {0632.17007},
     language = {en},
     url = {https://www.numdam.org/articles/10.24033/asens.1529/}
}
TY  - JOUR
AU  - Friedlander, Eric M.
AU  - Parshall, Brian J.
TI  - Rational actions associated to the adjoint representation
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1987
SP  - 215
EP  - 226
VL  - 20
IS  - 2
PB  - Elsevier
UR  - https://www.numdam.org/articles/10.24033/asens.1529/
DO  - 10.24033/asens.1529
LA  - en
ID  - ASENS_1987_4_20_2_215_0
ER  - 
%0 Journal Article
%A Friedlander, Eric M.
%A Parshall, Brian J.
%T Rational actions associated to the adjoint representation
%J Annales scientifiques de l'École Normale Supérieure
%D 1987
%P 215-226
%V 20
%N 2
%I Elsevier
%U https://www.numdam.org/articles/10.24033/asens.1529/
%R 10.24033/asens.1529
%G en
%F ASENS_1987_4_20_2_215_0
Friedlander, Eric M.; Parshall, Brian J. Rational actions associated to the adjoint representation. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 20 (1987) no. 2, pp. 215-226. doi : 10.24033/asens.1529. https://www.numdam.org/articles/10.24033/asens.1529/

[1] H. Andersen and J. Jantzen, Cohomology of Induced Representations of Algebraic Groups (Math. Ann. Vol. 269, 1984, pp. 487-525). | MR | Zbl

[2] N. Bourbaki, Groupes et algèbres de Lie, Chap. 2, 3, ..., Hermann, Paris, (1972...). | Zbl

[3] E. Cline, B. Parshall and L. Scott, Cohomology, Hyperalgebras, and Representations (J. Algebra, Vol. 63, 1980, pp. 98-123). | MR | Zbl

[4] M. Demazure, Invariants symétriques entiers des groupes de Weyl et torsion (Inv. Math., Vol. 21, 1973, pp. 287-301). | MR | Zbl

[5] M. Demazure and P. Gabriel, Groupes Algébriques, I, North-Holland, 1970.

[6] S. Donkin, Rational Representations of Algebraic Groups: Tensor Products and Filtrations (Lec. Notes in Math., No. 1140, Springer, 1985). | MR | Zbl

[7] E. Friedlander and B. Parshall, On the Cohomology of Algebraic and Related Finite Groups (Inv. Math., Vol. 4, 1983, pp. 85-117). | MR | Zbl

[8] E. Friedlander and B. Parshall, Cohomology of Lie Algebras and Algebraic Groups (Amer. J. Math., Vol. 108, 1986, pp. 235-253). | MR | Zbl

[9] A. Grothendieck, Éléments de géométrie algébrique, IV, (Publ. Math. I.H.E.S., Vol. 24, 1965). | Numdam | Zbl

[10] N. Jacobson, Lectures in Abstract Algebra, III, Van Nostrand, 1964.

[11] V. Kac and B. Weisfeiler, Coadjoint Action of a Semi-Simple Algebraic Group and the Center of the Enveloping Algebra in Characteristic p (Indag. Math., Vol. 38, 1976, pp. 135-151). | MR | Zbl

[12] A. A. Mil'Ner, Maximal Degree of Irreducible Lie Algebra Representations Over a Field of Positive Characteristic (Funks. Anal., Vol. 14, No. 2, 1980, pp. 67-68). | MR | Zbl

[13] T. Springer and R. Steinberg, Conjugacy Classes (Lec. Notes in Math., No. 131, Springer, 1970, pp. 167-266). | MR | Zbl

[14] F. Veldkamp, The Center of the Universal Enveloping Algebra of a Lie Algebra in Characteristic p (Ann. scient. Ec. Norm. Sup., 1972, pp. 217-240). | Numdam | MR | Zbl

  • Tange, Rudolf Invariants in divided power algebras, Journal of Algebra, Volume 664 (2025), p. 344 | DOI:10.1016/j.jalgebra.2024.11.002
  • Towers, Matthew Hochschild cohomology of U(sl2), Communications in Algebra, Volume 47 (2019) no. 4, p. 1408 | DOI:10.1080/00927872.2018.1508577
  • Braun, Amiram The center of the enveloping algebra of the p-Lie algebras , , , when p divides n, Journal of Algebra, Volume 504 (2018), p. 217 | DOI:10.1016/j.jalgebra.2018.01.046
  • Topley, Lewis W. Harish-Chandra invariants and the centre of the reduced enveloping algebra, Journal of Pure and Applied Algebra, Volume 221 (2017) no. 2, p. 490 | DOI:10.1016/j.jpaa.2016.07.005
  • Braun, Amiram Factoriality for the reductive Zassenhaus variety and quantum enveloping algebra, Advances in Mathematics, Volume 274 (2015), p. 97 | DOI:10.1016/j.aim.2015.01.007
  • Iovanov, Miodrag Cristian On extensions of rational modules, Israel Journal of Mathematics, Volume 199 (2014) no. 2, p. 585 | DOI:10.1007/s11856-013-0070-3
  • Topley, Lewis W. Invariants of centralisers in positive characteristic, Journal of Algebra, Volume 399 (2014), p. 1021 | DOI:10.1016/j.jalgebra.2013.11.003
  • Hague, Chuck Algebraic Frobenius splitting of cotangent bundles of flag varieties, Journal of Algebra, Volume 377 (2013), p. 179 | DOI:10.1016/j.jalgebra.2012.11.044
  • Tange, Rudolf The Zassenhaus variety of a reductive Lie algebra in positive characteristic, Advances in Mathematics, Volume 224 (2010) no. 1, p. 340 | DOI:10.1016/j.aim.2009.12.006
  • Levy, Paul Involutions of reductive Lie algebras in positive characteristic, Advances in Mathematics, Volume 210 (2007) no. 2, p. 505 | DOI:10.1016/j.aim.2006.07.002
  • Premet, Alexander; Tange, Rudolf Zassenhaus varieties of general linear Lie algebras, Journal of Algebra, Volume 294 (2005) no. 1, p. 177 | DOI:10.1016/j.jalgebra.2005.01.005
  • Skryabin, Serge Invariant polynomial functions on the Poisson algebra in characteristic p, Journal of Algebra, Volume 256 (2002) no. 1, p. 146 | DOI:10.1016/s0021-8693(02)00150-3
  • Gordon, Iain; Premet, Alexander Block representation type of reduced enveloping algebras, Transactions of the American Mathematical Society, Volume 354 (2001) no. 4, p. 1549 | DOI:10.1090/s0002-9947-01-02826-4
  • Humphreys, J. Modular representations of simple Lie algebras, Bulletin of the American Mathematical Society, Volume 35 (1998) no. 2, p. 105 | DOI:10.1090/s0273-0979-98-00749-6

Cité par 14 documents. Sources : Crossref